Modern from Switzerland – Helpex® for cold in time!

Composition of active ingredients: 

1 sachet 4 g contains - paracetamol 650 mg,
phenylephrine hydrochloride 10 mg,
levocetirizine dihydrochloride 1,25 mg

Dosage form: 

4g of powder in sachet, No 10 with lemon or raspberry taste

·         Effectively removes the main symptoms  of cold and flu

·         Especially for patients with high temperature

·         Has indirect antiviral effect on rhinovirus*

·         It protects against bacterial complications*

Indications: 
Adults
Children from 12 years

Administration and Dosages

To dissolve the powder from sachet in a glass of hot water and drink after. Dosage for adults and children over 12 years: 1 sachet up to 4 times per day.

The interval between the doses should be not less than 4 hours. Do not exceed the recommended dose. Do not exceed length of treatment - 7 days.

Pharmacotherapeutic group

Analgesics and antipyretic. Anilides. Paracetamol, combination without neuroleptics. АТХ N02В Е51

Pharmacological properties

Paracetamol acts as anesthetic, febrifugal, and anti-inflammatory substance. Paracetamol’s mechanism of action is connected with its influence on hypothalamus’ heat-regulating center and its ability to inhibit synthesis of prostaglandin and mediators of inflammation (kinin and serotonine) and to increase pain threshold.

Levocetirizine dihydrochloride. By reduction of ICAM-1 adhesiveness it is carried an indirect antiviral effect, because cells resistance to rhinovirus increases. Levocetirizine reduces the severity of adhesion molecules, such as ICAM-1 and VCAM-1, which are markers of allergic inflammation. Also, during the application of levocetirizine Staphylococcus aureus and Haemophilus influenzae secondary adhesion level is reduced to nasopharyngeal epithelial cells infected with rhinoviruses. 

Levocetirizine dihydrochloride - is a non-sedating antihistamine, a stable active metabolite (R-enantiomer) of cetirizine, refers to histamine competitive antagonists group. Pharmacological action is due to H1-receptors blocking. Levoceterezine has the affinity for H1-receptors 2 times higher than cetirizine. It affects histamine dependent stage of allergic reactions, reduces migration of eosinophils, vascular permeability, restricts release of inflammatory mediators. It prevents allergic reactions development and suppresses it. It has antiexudative, an antipruritic, anti-inflammatory action, and has no anticholinergic and antiserotonin action, does not penetrate CNS.

Phenylephrine hydrochloride is a relatively selective alpha 1-adrenoagonists. Due to vasoconstrictor effect of phenylephrine, it reduces nasal mucosa edema, an amount of nasal secretion and improves nasal breathing, due to facilitation of air passage through the nose. To apply for nasal congestion temporary relief for cold, acute respiratory virus infection, hay fever and other allergic reactions.

To obtain full information please see the Patient Leaflet Information.

Indications

Relief of symptoms, which appear during:

  • acute respiratory viral infections
  • flu
  • allergic rhinitis.

for

  • reduction of body high temperature
  • reduction of rhinitis
  • elimination of nasal mucosa swelling
  • elimination of body aches
  • headache relief
  • reduction of common intoxication  
  • improvement of common feel

Contraindications

Individual hypersensitiveness to any of ingredients of medicine or to the other derivative of piperazine in anamnesis.

To obtain full information please see the Patient Leaflet Information.

Do not exceed recommended dose. It should not be simultaneously used with other medicines which contain paracetamol. Paracetamol should be used with caution in patients with impaired liver or renal function.

The safety of paracetamol, phenylephrine hydrochloride and levocetirizine dihydrochloride during pregnancy is not established, so the drug should not be used in pregnant women.

To obtain full information please see the Patient Leaflet Information.

Store in original packaging, at a maximum temperature of 25° C.

Keep out of the reach of children.

R.S. MOH of Ukraine № UA/16014/01/01; № UA/16015/01/01 date 12.05.2017